• Content count

  • Joined

  • Last visited

Community Reputation

2 Neutral

About absurdities

  • Rank
    New Member
  • Birthday 01/25/1994

Profile Information

  • Gender Female
  • Location Stockholm, Sweden

absurdities's Activity

  1. absurdities added a post in a topic Diane Diary   

    6 months later:

    It cleared me up completely after about four months and it's been absolutely wonderful! I realized that I had to take the pill right before bed because sleeping through the nausea was what helped me most. I haven't gotten a single cyst since month three, my red marks are slowly fading now that there isn't anything new to leave a mark.

    I've switched to Yasmin now to try to maintain my skin (it's still high in hormones, but slightly slightly lower) and I'm really hoping that this won't make my hormones crazy and cause too much change.
    • 0
  2. absurdities added a post in a topic What Did You Let Acne Take Away From You?   

    The biggest thing I've let it take from me is my love life. Dating with acne just scares me way too much.
    • 2
  3. absurdities added a post in a topic Diane Diary   

    Pack 1, Day 14

    Glad to hear that it works after a while! I'm going to keep going and just push through the nausea until it passes. I've tried experimenting with when to take the pill in order to decrease it but I haven't been able to figure something great out yet. If I take it after dinner I feel nauseous before falling asleep, if I take it right before bed I wake up dizzy in the middle of the night (sometimes, not every night), if I take it in the morning I'm nauseous after a couple of hours... It's not every day though and it happens less frequently now than the first week, so maybe my body is getting used to it! I haven't thrown up again, but I've been close a couple of times.

    I have slight hypochondriac tendencies so the fact that there is a heightened risk of blood clots is freaking me out. Sometimes my heart beats a little bit more rapidly and my mind immediately races to "omg I'm going to die" which doesn't exactly slow down my rate. Yesterday I could feel my leg kind of pulsing and I become convinced that this is it, I'm gone, even though it was probably completely unrelated as I was standing up and running around the entire previous evening. I'm going to keep an eye on myself and make sure to call a doctor if I'm convinced it's serious, but mostly it's just the added stress of knowing that there is a higher risk that isn't really doing me any favours.
    • 0
  4. absurdities added a topic in Personal logs   

    Diane Diary
    Pack 1, day 2

    So I started taking Diane yesterday and woke up in the middle of the night to throw up three times. Yay. Not sure if this is going to continue for months and months or not, but I'm definitely keeping my fingers crossed for "not".

    When I was at the gynecologist I asked her what she thought about prescribing birth control for my acne as it seems to be hormonal. I break out all month long, but I always break out a whole lot more during both ovulation and PMS. She agreed and readily wrote me a prescription for six months.

    After my last ovulation, and it was so so so much worse the day before.

    My last PMS week, but it was so bad the day before this that I couldn't bring myself to document it because all I wanted to do was cry.

    Lately my skin has been breaking out a lot more and it's been horrible. It's nowhere near as bad as things were a year ago, when my teenaged acne turned into fullblown adult acne that grew like a pimply beard all over my jaw, but it's still enough to make me more socially anxious and reluctant to go out and meet my friends. I'm having a harder time looking people in the eye and I just assume that all strangers around me when I'm out in public are looking at me with either pity or disgust.

    I'm hoping that the initial breakout isn't too bad, but I've got a feeling that it might be... I've bought the Clearogen three step system and I'm hoping that it might be able to combat it, and I've got a tube of Duac that's a real lifesaver for whiteheads.

    Also, I'm really really hoping that I don't vomit anymore.
    • 5 replies